| Catalog Number |
0250070530 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was a foreign object present upon opening the package.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: it was reported by the customer that there was a foreign object present upon opening the package.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be contaminants fell in during packaging.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.